# SDR AALA200800640

- Difficulty date: March 14, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 53,032 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY LIGHTS IN TAIL CONE COMPARTMENT INOPERATIVE.  REPLACED BATTERY PACK B5 28 FOR EMERGENCY LIGHTS IN TAIL CONE COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
